Found 2 results
Title [ Type(Desc)] Year
Filters: First Letter Of Title is T  [Clear All Filters]
Journal Article
Chatla, S.B., and G. Shmueli, "A Tree-Based Semi-Varying Coefficient Model for the COM-Poisson Distribution", Journal of Computational and Graphical Statistics, vol. 29, issue 4, pp. 827-846, 2020. PDF icon JCGS 2020 Chatla Shmueli Tree based Semi-Varying Coefficient Model for CMP.pdf (4.29 MB)
Working Paper
Shmueli, G., W. Jank, and V. Hyde, "Transformations for Semi-Continuous Data", Working Paper RHS 06-051: Smith School of Business, University of Maryland, 2006.